MAUDE Adverse Event Report: CARDINAL HEALTH NEEDLELESS PRECISION 400 U M; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH NEEDLELESS PRECISION 400 U M; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 7000
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported on (b)(6) 2023, in the multi-purpose intensive care unit, it was found the urine was not flowing on a 74 year old.This incident caused discomfort and pain to the patient and put them at risk of urinary globes.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
H4 device manufacture date has been added.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was not received for the investigation.One digital image was received for evaluation.Upon reviewing the image, the reported condition could not be confirmed.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluation to confirm the issue and a possible root cause.At this time, an action plan is not deemed necessary.However, as a containment measure, staff were notified of the reported condition to raise awareness.If additional information is obtained, the complaint will be re-opened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
NEEDLELESS PRECISION 400 U M
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18192723
Report Number9612030-2023-03870
Device Sequence Number7321548
Product Code KNX
UDI-Device Identifier10884521002173
UDI-Public10884521002173
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7000
Device Catalogue Number7000
Device Lot Number2309402864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date02/08/2024
Date Device Manufactured04/11/2023
Usage of Device A
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown